# SDR HALA2009032600107

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,903 hours, 5,182 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, MX LEVEL EICAS MSG 'IDG OUT TEMP' DISPLAYED, AT TOP OF CLIMB IDG OUT- L63 DEGRESS, R95 DEGREES.  IDG RISE- L9, R9.  PERFORMED FIM 24-20-00 FIG 103.  BITE CHECK NO FAULTS NOTED.  OK FOR SERVICE.
